# SDR SWI2024F00110

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 46,577 hours, 40,082 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:WING OVHT WARNING MESSAGE ON TAXI OUT. COMPLIED WITH EMER 9-2. MESSAGE CLEARED.C:DEFERRED WING ANTI-ICE MODULATING AND SOV RH SIDE PER MEL 30-12-1B. MX ACTION CW. PLACARD INSTALLED.CAT C DUE 2-12-24WING OVHT WARNING MESSAGE ON TAXI OUT. COMPLIED WITH EMER 9-2. MESSAGE CLEARED. (FILED CLOSED)REMOVED AND REPLACED THE RIGHT WING ANTI ICE VALVE WITH REFERENCE TO AMM 30-12-04. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. MEL CLEARED, PLACARDS REMOVED.
